# SDR HEEA072550

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3178K
- Make and model: Bell 206L-1
- Aircraft serial: 45765
- Aircraft time: 18,029 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075681101
- Part serial: T0460
- Condition: Malfunctioned
- Location: Dual Tach
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DUAL TACH HAS NO LIGHT.
